08-27-2005, 12:55 PM #1
strange injection pain days after?
I have had this strange pain in my left quad that I think was from an injection. The last time I shot there was with a 1/2" slin pin about a week ago and I have this weird feeling I dont know what it is. Kind of numb, no red welts or anything- sometimes it feels warmer than my right quad. Does anybody know what this is? I was shooting IGF. Do you think I could have shot a nerve or does anyone know what this means? I was aspirating and everything was sterile
08-27-2005, 01:32 PM #2
08-27-2005, 01:49 PM #3
08-27-2005, 01:50 PM #4
08-27-2005, 01:51 PM #5
I always feel some pain when I inject in quad, maybe it's because I am using prop.
08-27-2005, 01:52 PM #6
this is igf. its like 5-10 days later I can't remember the last time I shot it. It's numb when I touch it it doesnt feel the same as when I touch other spots on my leg.
08-27-2005, 01:54 PM #7
I don't know, mine just gets sore, like someone hit me with a baseball bat
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)